MAUDE Adverse Event Report: DTX PLUS SAFEDRAW¿; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE

DTX PLUS SAFEDRAW¿; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Model Number 10884450544157
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that after the priming of the unit as usual before use, it was started to be used for the patient.No leakage was found at that time.During operation, heparinized saline leaked out from a bonded junction between a transducer and an infusion line upstream.The user did not tap or overtighten the junction before use.It is unknown whether the junction was actually bonded and whether it had a crack.No patient injury.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.

Brand Name
DTX PLUS SAFEDRAW¿
Common Device Name
SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
MDR Report Key12586106
Report Number8020616-2021-00067
Device Sequence Number3632472
Product Code DXN
UDI-Device Identifier10884450544157
UDI-Public10884450544157
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K935782
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10884450544157
Device Catalogue Number687633
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer10/28/2021
Initial Report FDA Received Date10/06/2021
Supplement Report FDA Received Date11/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1